anyone on provera?

I have been on this since last august and really suffering with having no energy! I can get up at half seven and go back to bed at eight ish for a couple of hours and then have to go to work, and on my days off all i want to do is lay down or sleep! Oh and the mood swings are awful too and have been spotting for the past week. Anyone have any suggestions please? xx

5 Replies

oldestnewest
  • I was told i wouldnt stop by one doctor n another one said i would , i was bleeding for 5 weeks on it , i got the worlds worst mOod swings to n i mean worst , was so tired to n very very bad hot sweats to , id be soaked through with it i hot so hot . Good luck , x

  • Yep same here, although I have only started to bleed slightly, for the first time since taking the provera. Have booked a docs app for thursday next week to see if they can give me some sort of pick-me-up! x

  • Princessmarie...are you still on provera or have you changed meds?

  • i was on provera last year too!! i had no period none whatsoever and it was making me so miserable!! but the Gynae said it is the best tablet but depending on who ok with it or not!! so it best to use Depo-provera injection but hope you be ok in the end but take it fully 3 months and see how it goes and i was on it for nearly 9 months and i gave up in the end as i was fed up and miserable and moody as well then i went onto Micronor and that was good but constantly pains for 2 weeks straight for 3 months and now i am on Norgeston and it ok but i had my first bleed after 4 weeks being on it and i am gonna see how it goes for the next 2 months and if not working then i am going on the last straw Depo-provera injection!!1 grrrr... so hope you are ok though!!

  • thanks Tinker, just have to wait till thursday to see if the docs will suggest anything! x Hope you are copeing as well as can be expected! x

You may also like...